MathSciNet Relay Station
MathSciNet bibliographic data
MR1469408 (99j:20044) 20F32
Guba, V. S.; Sapir, M. V. On Dehn functions of free products of groups. Proc. Amer. Math. Soc. 127 (1999), no. 7, 1885–1891.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement